# SDR YENA2024031200388

- Difficulty date: March 9, 2024
- Submitted: March 12, 2024
- Operation: Air carrier
- Aircraft: N323JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 384
- Aircraft time: 34,128 hours, 22,819 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frms 13-14
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: INITIAL INSPECTION [CPCP FINDING]: CORROSION ON FLOOR STRUCTURE LONGITUDINAL BEAM BTW FR13 AND FR 14, Y= 280RH (W1); CMOR: REMOVE CORROSION, EVALUATE AND IF IT IS NECESSARY REPAIR PER EMB 190 SRM 51-10-03, SRM 51-12-01, SRM 53-10-10 AD/51 , ETI-190-24-032 REV.1 AND ETD2024-190-003994 REF: TOMX W/O 2482 N/R -00179 CMOR: REMOVE CORROSION, EVALUATE AND IF IT IS NECES" (CONSIDERED A MAJOR REPAIR)
